# SDR 07FDEA02200

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65162796
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT WEB AT STA 804 RBL 45 IS CRACKED OUT FASTENER HOLE.  REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT WEB STA 804, RBL 5, SRM 51-30-2, DWG 65-16279.
